# SDR GUUA94057102309A

- Difficulty date: October 23, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N16540
- Make and model: Beech 1900D
- Aircraft serial: UE172
- Aircraft time: 28,903 hours, 33,904 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Spar
- Condition: Damaged
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BELLY SKIN REPAIR, DISCOVERED RT MAIN SPAR LWR FLANGE HAS 2 ELONGATED FASTENER HOLES AT FS288.00.   COLD WORK FASTENER HOLES AND INSTALLED BLIND FASTENERS.  PREVIOUSLY SUBMITTED OPEN UNDER CONTROL NR GUUA94053102309A UPDATED TO GUUA94057102309A
